Hi Everyone, RE: On Day 3 of going Cold Turkey from Methadone: Many of you helped so so much last week when I had questions about having nightmares from taking methadone, etc. Thank for you for that. After reading and discussing everyone's posts, I decided to no longer prolong the inevitable, and so I am getting myself off all opiates once and for all. This cold turkey is hellish, no doubt. If any of you would be so kind as to help me out one last time, I would greatly appreciate it. Again, I'm not asking for medical advice. I do have a pain doctor but I felt he was the one who helped get me hooked in the first place so I'm not inclined to go back to him. Even my pharmacist questioned his high dosing on a drug he gave me that I never took (thankfully)--MSContin. Besides, I recently lost my medical insurance. Anyway, I'm only looking for people's experiences. They seem to run the gambit, but it's hard for me find anyone who has my situation. As I've said, I'm now in the middle (I pray it's the middle) of cold turkey. It is like having your body pressed in a vice--a clear demonstration how awful these meds are. I'm absolutely determined to go through this until I'm on the other side. One doctor said it would take up to 3 weeks with the worst being over in 3-5 days. Others say much longer but keep in mind that I've only been on 5 mg. of methadone p/day for 3 weeks, after being on 1/2 Tab. of Suboxone for 3 months that helped to get me off a 4-year Vicodin dependence for chronic pain. SO, does anyone out there have a similar experience to mine? It just seems that on such a low dose that this detox experience could not last as long as some people say--since again, I've only been on methadone for three weeks, even though I may still have a residue of the Suboxone in my system which might make detox harder. Is that possible even though I've been off Suboxone for three weeks? The thing I'm trying to understand is because I went from Vicodin to Suboxone to Methadone--is my body withdrawing from all of those opiates? I'm a bit confused how that works! Also, during this detox process, I've only been taking one Tramadol per day (in the middle of the night to stave off the pain enough to help me sleep) because I'm afraid of getting addicted to that as well. It takes a lot of discipline not to take more (Tramadol) believe me because the pain is so awful but I'm holding to my decision. Please, if anyone out there can help me by giving me their own experiences, I would greatly appreciate it while I'm going through this hellish experience. In some way, I'm almost glad I'm going through this because it's a great motivator to NEVER pop a pain killer again-no matter how much pain my neck may be in--ever again. Also, it gives me a greater compassion for those who are addicted to pain killers and have had to go cold turkey as I am doing right now. What keeps me going is what's on the other side of this. "Weeping endures for a night but joy comes in the morning." For me, that "joy" is finally being able to surrender my life to the One who gave His life for me. I've had that joy before and I long to have it again. Drugs, I can assure you are no substitute. piper